# SDR FOTR2022201405

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL BS 870 BULKHEAD CRACKED OTBD SIDE.  REMOVED DAMAGED WEB FROM BS 870 BULKHEAD IAW SRM 51-30-2.  FABRICATED NEW UPPER WEB FROM 7075T6 .050" PO 90010289 DIM. 12" X 7" IAW DWG 65-25370.  FABRICATED NEW CHORD FROM BAC1505-100617 PO 90010656 14" X 4" IAW DWG 65-25370, FABRICATED ANGLE DIM 3" X 2" FROM 7075T6 .063 PO 90010605 IAW DWG.65-25370.  INSTALLED UPPER WEB, CHORD AND ANGLE IAW SRM 51-30-2, 51-30-5 AND 51-30-6.
